Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

my details Female 53 Years Non diabetic with normal B.P

User rating for this question
Excellent
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 2095 Questions
Question
my details Female 53 Years Non diabetic with normal B.P Weight 64Kg height 5'3'' . I am having fever with back ache joint pain and head ache. I suspect that i was exposed to cold as well . pl. prescribe medicine.Fever is since 2 days.
Posted Wed, 6 Dec 2017 in Infections
 
 
Answered by Dr. R.A. Singh 1 hour later
Brief Answer:
Get yourself clinically examined and investigated by your doctor.

Detailed Answer:
Hi,
Thanks for writing your query.
After reading your post, I would suggest that you should get yourself clinically examined and investigated by your doctor.
You can take paracetamol 500 mg for relief from your symptoms. Drink lots of water daily.
A Complete Blood Count (CBC) along with a clinical evaluation by your doctor will help in planning your further medical management.
I hope this is helpful to you. If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
 
Follow-up: my details Female 53 Years Non diabetic with normal B.P 35 minutes later
What to take to get relief from back ache
 
 
Answered by Dr. R.A. Singh 3 hours later
Brief Answer:
Paracetamol 500 mg.

Detailed Answer:
Hi,
pain in different psrts of body like back, head , etc can be due to fever.
paracetamol 500 mg will help in reducing fever and mild bodyache. You should avoid pain killers before getting yourself clinically evaluated.
Hot fomentation may be helpful.
I hope this answers your query. If you have any further doubts, please mention.
Regards. Thanks.
Above answer was peer-reviewed by
 
Follow-up: my details Female 53 Years Non diabetic with normal B.P 44 hours later
As u suggested to drink more water.It solved lot of problems .She is now not having fever.How to enhance her apetite and digetion problem.Doctor thanks your advice so helpful.Thanks again
Follow-up: my details Female 53 Years Non diabetic with normal B.P 35 minutes later
All medicines stopped .She is having dizziness.
 
 
Answered by Dr. R.A. Singh 37 minutes later
Brief Answer:
Investigations are needed.

Detailed Answer:
Hi,
Thanks for providing more information.
please attatch the reports of the investigations done. If not investigated uptil now, get following investigations done :-
1. Complete Blood Count (CBC).
2. General Blood Picture (GBP).
3. Liver Function Test (LFT).
4. Urine examination (Routine/Microscopic).
Also get the blood pressure and heart rate monitored. This will help in planning further medical management.
Get clinically evaluated by nearest doctor.
I hope this answers your query.
Regards.
Above answer was peer-reviewed by
 
Follow-up: my details Female 53 Years Non diabetic with normal B.P 25 hours later
above said reports uploaded pl gv remidial medicine and suggestions
 
 
Answered by Dr. R.A. Singh 28 minutes later
Brief Answer:
Dengue test needed.

Detailed Answer:
Hi,
Thanks for providing more information.
Your attached reports show decreased platelet count and increase in SGPT. It can be seen in Dengue fever. I would advise that platelet count should be repeated daily to observe its decreasing/increasing pattern. If it shows furthur decrease, urgent medical supervision will be needed.
Also go for Dengue test (IgG, IgA, IgM and NS1 antigen test).
Following medications can be taken :-
1. Methylcobalamine 1500
2. Vitamin C
3. Electral liquid/ORS
4. Paracetamol 500 for fever/bodyache.
Adequate liquid intake and proper rest is needed for faster recovery. A clinical evaluation by your doctor will help in planning further medical management.
I hope this answers your query. If you have any further doubts, please mention.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor